MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 UNK ATTUNE KNEE TIBIAL INSERT; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 UNK ATTUNE KNEE TIBIAL INSERT; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Unspecified Infection (1930); Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient's knee was revised to address pain and the doctor noticed swelling in the knee joint with cloudy fluid draining out of the knee.The doctor performed a poly swap on (b)(6) 2020 (b)(4).Surgeon decided to take out all implants and put in an antibiotic static spacer in to remedy the infection before revising at a later date.No surgical delay reported.Doi: (b)(6) 2020 (all other implants) and (b)(6) 2020 (insert), dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received indicated that the poly was swapped on (b)(6) 2020 due to a swollen knee and cloudy secretions.During the procedure, the surgeon noticed that the patella tendon was ruptured and did not have proper quad function.Due to this, as well as the presence of possible infection, the surgeon decided to remove all implants and put in a static antibiotic spacer until the knee can be revised.
 
Event or Problem Description
1.Product details of unk attune knee tibial insert? -the insert taken out was ref (b)(4) lot 8802388 2.Were there any depuy instrumentation that broke during surgery? if yes, please provide the details.-no instruments were broken during surgery.3.Please clarify if the (b)(6) 2020 revision was due to pain, swelling, wound secretion and infection or was it due to infection only.-originally, the poly was swapped on (b)(6) 2020 due to a swollen knee and cloudy secretions.During this surgery (b)(6) noticed that the patients patella tendon was ruptured and they did not have proper quad function.Due to this as well as the presence of possible infection he decided to remove all implants and put in a static antibiotic spacer until he can revise the knee.I cannot confirm the culture results (infection) because i do not have access to that information.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, g5 and h6 (patient) corrected: h6 (patient) by removing edema and wound secretion.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
UNK ATTUNE KNEE TIBIAL INSERT
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10656487
Report Number1818910-2020-21852
Device Sequence Number3552273
Product Code NJL
UDI-Device Identifier10603295052340
UDI-Public10603295052340
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-414
Device Catalogue NumberUNK ATTUNE KNEE TIBIAL INSERT
Device Lot Number8802388
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer09/23/2020
10/05/2020
11/05/2020
11/12/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date10/13/2020
10/28/2020
11/06/2020
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FEM RT SZ 4 CEM; ATTUNE PS FEM RT SZ 4 CEM; ATTUNE RP TIB BASE SZ 4 CEM; ATTUNE RP TIB BASE SZ 4 CEM; UNK ATTUNE KNEE TIBIAL INSERT; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FEM RT SZ 4 CEM; ATTUNE RP TIB BASE SZ 4 CEM; UNK ATTUNE KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight79